English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Global existence of the harmonic map heat flow into Lorentzian manifolds

MPS-Authors

Han,  XiaoLi
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Jost,  Jürgen
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Liu,  Lei
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Zhao,  Liang
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Han, X., Jost, J., Liu, L., & Zhao, L. (2019). Global existence of the harmonic map heat flow into Lorentzian manifolds. Journal de mathématiques pures et appliquées, 130, 130-156. doi:10.1016/j.matpur.2019.01.011.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A537-2
Abstract
There is no abstract available